Skip to Main content Skip to Navigation
Journal articles

Regularity results for the Primitive Equations of the ocean

Maëlle Nodet 1, 2
1 MOISE - Modelling, Observations, Identification for Environmental Sciences
Inria Grenoble - Rhône-Alpes, UJF - Université Joseph Fourier - Grenoble 1, INPG - Institut National Polytechnique de Grenoble , CNRS - Centre National de la Recherche Scientifique : UMR5227
Abstract : We consider the linear Primitive Equations of the ocean in the three dimensional space, with horizontal periodic and vertical Dirichlet boundary conditions. Thanks to Fourier transforms we are able to calculate explicitly the pressure term. We then state existence, unicity and regularity results for the linear time-depending Primitive Equations, with low-regularity right-hand side.
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download
Contributor : Maëlle Nodet Connect in order to contact the contributor
Submitted on : Wednesday, September 19, 2007 - 12:14:02 PM
Last modification on : Thursday, January 20, 2022 - 5:29:14 PM
Long-term archiving on: : Monday, September 24, 2012 - 12:30:38 PM


Files produced by the author(s)


  • HAL Id : inria-00173075, version 1



Maëlle Nodet. Regularity results for the Primitive Equations of the ocean. Asymptotic Analysis, IOS Press, 2006, 50 (3/4), pp.293-324. ⟨inria-00173075⟩



Record views


Files downloads